# SDR DALA2017013101662

- Difficulty date: January 29, 2015
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 48,652 hours, 16,294 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Ballscrew
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 4 FLAP TRACK POSITION, BALLNUT ASSY INSIDE TRUNNION HAS CORROSION. REF T/C. CORRECTIVE ACTION: REMOVED AND INSTALLED BALLSCREW ASSY IAW AMM.
